Psycho-Babble Medication Thread 897843

Shown: posts 1 to 5 of 5. This is the beginning of the thread.

 

Pristiq at the higher dose

Posted by floatingbridge on May 26, 2009, at 22:05:10

Hi,

Does anyone know if there are tangible side effects from increasing Pristiq from 50mg to 100mg?

Currently, I'm not noticing any side effects at 50.

Interested in other's experiences.

Thanks,

Candace

 

Re: Pristiq at the higher dose floatingbridge

Posted by Phillipa on May 27, 2009, at 0:25:09

In reply to Pristiq at the higher dose, posted by floatingbridge on May 26, 2009, at 22:05:10

Candace look at thread below. Haven't read yet but shows how different we are probably Phillipa

 

Re: Pristiq at the higher dose

Posted by B2chica on May 27, 2009, at 12:45:02

In reply to Pristiq at the higher dose, posted by floatingbridge on May 26, 2009, at 22:05:10

my doc upped me to 100 for about month, didn't help any, but can't say i noticed bad SE either.

 

Re: Pristiq at the higher dose

Posted by Zana on May 27, 2009, at 17:07:31

In reply to Re: Pristiq at the higher dose, posted by B2chica on May 27, 2009, at 12:45:02

I think that the research suggests that there is no benefit in going higher than 50mg on Pristiq

Zana

PS You haven' noticed any sexual side effects???

 

Re: Pristiq at the higher dose Zana

Posted by B2chica on May 28, 2009, at 12:09:08

In reply to Re: Pristiq at the higher dose, posted by Zana on May 27, 2009, at 17:07:31

nope so sexual side effects, infact got preggo while on it. :)

i think for sexual SE lexapro was worst for me...man HORRIBLE.


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.